UNIGE document Scientific Article
previous document  unige:112218  next document
add to browser collection
Title

Bell inequality, Bell states and maximally entangled states for n qubits

Authors
Published in Physics Letters. A. 1998, vol. 246, no. 1-2, p. 1-6
Abstract First, we present a Bell-type inequality for n qubits, assuming that m out of the n qubits are independent. Quantum mechanics violates this inequality by a ratio that increases exponentially with m. Hence an experiment on n qubits violating this inequality sets a lower bound on the number m of entangled qubits. Next, we propose a definition of maximally entangled states of n qubits. For this purpose we study five different criteria. Four of these criteria are found compatible. For any number n of qubits, they determine an orthogonal basis consisting of maximally entangled states generalizing the Bell states.
Identifiers
Full text
Structures
Citation
(ISO format)
GISIN, Nicolas, PASQUINUCCI, Helle Bechmann Johansen. Bell inequality, Bell states and maximally entangled states for n qubits. In: Physics Letters. A, 1998, vol. 246, n° 1-2, p. 1-6. https://archive-ouverte.unige.ch/unige:112218

32 hits

0 download

Update

Deposited on : 2018-12-12

Export document
Format :
Citation style :